# SDR YENA2022040600338

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 02160
- Aircraft time: 69,471 hours, 25,139 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 893301
- Part serial: A51570
- Condition: Failed
- Location: 12mj
- Part time: 69,453 hours, 25,129 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1834, PAP-JFK. (AIRCRAFT DECLARED AN EMERGENCY). 'NOSEGEAR "UNLOCKED " LIGHT STARTED FLASHING ABOUT(.5 HOURS INTO FLIGHT. NEXT, IT CAME ON STEADY  W/"L/G CTRL & RED TRIANGLE  ON THE ECAM WHEEL  PAGE. NEXT, THE "LGCIU (2) 'ECAM MESSAGE CAME ON. UNEVENTFUL LANDING, THEN 'L/G SYS DISAGREE  ' ECAM MESSAGE WHILE  TAXING IN; REF LOG PAGES #3406330 (REMOVED AND REPLACED NLG PROX SENSOR 913GA  AS PER AMM 32-31-73. OPS CHECK  AND SEALANT APPLICATION ARE REQUIRED. REFER TO ITEM #2.  ITEM #2: LGCIU 1 &2  BITE TEST CHECK GOOD IAW AMM REF 32-69-00740-001. ACCOMPLISHED FUNCTIONAL TEST OF THE NORMAL EXT AND RET  OF THE NLG IAW AMM REF 32-31-00-720-003-A CHECKED GOOD. NO FAULTS NOTED. APPLIED SEALANT TO PROX SENSORS 12 & 13GA REF AMM 32-31-73.),3406332 (RE-CHECKED CIRCUIT IAW ESPM REF'S 20-52-21 & 20-52-22. USED AWM REF 32-31-05 P0002 SHT 1. ALL WIRES CHECKED GOOD. NO ABNORMAL READINGS WERE NOTED.) & 3406333 (REMOVED AND REPLACED NLG UPLK  PROX SENSOR 12GA REF AMM 32-31-73. LGCIU 1&2  BITE TESTS CHECK GOOD NOW. ACCOMPLISHED  FUNCTIONAL TEST OF THE NORMAL EXT& RET OF THE NLG. OSP CHECK GOOD NO FAULTS NOTED. AMM REF 32-31-00-720-003-A.)FOR FINDINGS AND CORRECTIVE  ACTIONS. ALL OPS CHECKS ARE GOOD. NO FAULTS NOTED. AIRCRAFT OK FOR SERVICE.'
